# SDR VTZA97581

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6281 - IAD-HPN - DURNG CRUISE, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS AFT BAGGAGE BAY SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND CLEANED CANNON PLUG AND SMOKE DETECTOR UNIT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
